# SDR SWAA2018122727807

- Difficulty date: December 18, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 46,314 hours, 27,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Part serial: BNG11792
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE ASPIRATOR OUT OF POSITION.  R&R SLIDE ASSY PER MT.
